Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

Multiple coverings of the farthest-off points with small density from projective geometry, Advances in Mathematics for Communications, vol. 9, no. 1, pp. 63-85, 2015.

Go to publication Download (432.7 KB)

Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site